# SDR FDEA201008112940

- Difficulty date: August 11, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,361 hours, 23,365 cycles
- Engine: Ge CF650C2
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ACA0012539
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO DOOR HINGE INNER SURFACE HAS RUST.  FOUND 4 HINGE SEGMENTS OUT OF LIMITS ON DOOR IAW SRM 52-10-00, FIG 8, VOL I.  R & R HINGE SEGMENTS IAW SRM 51-33-01, VOL II AND DWG ACA0012, REV "M".  BLENDED CORROSION IAW SRM 51-21-01, VOL II.  R & R CTR CARGO DOOR IAW AMM 52-32-04-2.
